MathSciNet Relay Station
MathSciNet bibliographic data
MR2837641 (2012m:65325) 65M60 (26A33 45K05 65M15)
Ford, Neville J.; Xiao, Jingyu; Yan, Yubin A finite element method for time fractional partial differential equations. Fract. Calc. Appl. Anal. 14 (2011), no. 3, 454–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement